Illinois Journal of Mathematics

A geometric heat flow for one-forms on three dimensional manifolds

Steven J. Altschuler

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 39, Issue 1 (1995), 98-118.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986631

Digital Object Identifier
doi:10.1215/ijm/1255986631

Mathematical Reviews number (MathSciNet)
MR1299651

Zentralblatt MATH identifier
0809.53030

Subjects
Primary: 58G11
Secondary: 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32] 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 58G30

Citation

Altschuler, Steven J. A geometric heat flow for one-forms on three dimensional manifolds. Illinois J. Math. 39 (1995), no. 1, 98--118. doi:10.1215/ijm/1255986631. https://projecteuclid.org/euclid.ijm/1255986631


Export citation